# SDR U0GA2009071682626

- Difficulty date: July 16, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N156MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0613
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON OUR FLIGHT RETURN TO BASE, THERE WAS A BEEPING IN THE HEADSET THAT SOUNDED LIKE THE FIRE WARNING GOING, BUT THERE WAS NO LIGHTS OR ANY WARNINGS, AND COULD CANCEL THE GONGING ONLY TO HAVE IT COME ON AGAIN AND INTERMITTANTLY, CONTINUED MONITORING ALL OTHER INSTURMENTS AND FLEW BACK TO MARKHAM WITH NO OTHER OCCURANCES REPORTED TO MAINTENANCE
